# SDR AALA202507227996

- Difficulty date: July 8, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 78,368 hours, 30,296 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD CABIN DOOR ECAM MESSAGE APPEARED AFTER TOUCHDOWN. AFTER EXITING RUNWAY AND SETTING BRAKES ECAM CLEARED ITSELF. **SUPPLEMENTAL REPORT FOR AALA202507147996: MAINTENANCE FOUND THE DETECTOR PROXIMITY SWITCH 11WLV2 OUT OF ADJUSTMENT AND ADJUSTED IT PER AMM 52-71-00. ** (CLOSED)
